Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4822
Title: Maximum principles for linear elliptic systems
Authors: de Figueiredo, Djairo G.
Mitidieri, Enzo
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Djairo G. de Figueiredo, Enzo Mitidieri, “Maximum principles for linear elliptic systems”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 36-66.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: In questo lavoro si ottengono alcune condizioni sufficienti (necessarie) per la validità del principio di massimo per sistemi ellittici di tipo cooperativo e non.
In this paper we obtain some sufficient (necessary) conditions for the validity of the maximum principle for cooperative and non-cooperative elliptic systems.
URI: http://hdl.handle.net/10077/4822
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:
File Description SizeFormat 
DeFigueiredoMitidieriRendMat22.pdf1.66 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

426
checked on Feb 23, 2018

Download(s)

1,271
checked on Feb 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.